Loading...
Loading...

Go to the content (press return)

Branch distribution in diffusion-limited aggregation: a maximum entropy approach

Author
Pastor-Satorras, R.; Wagensberg, J.
Type of activity
Journal article
Journal
Physica A: statistical mechanics and its applications
Date of publication
1996-02-15
Volume
224
Number
3-4
First page
463
Last page
479
DOI
https://doi.org/10.1016/0378-4371(95)00371-1 Open in new window
Repository
http://hdl.handle.net/2117/126660 Open in new window
URL
https://www.sciencedirect.com/science/article/pii/0378437195003711?via%3Dihub Open in new window
Abstract
A new approach to the branching structure of diffusion-limited aggregation (DLA) clusters is proposed, in which the stress is laid not on the (traditionally used) order of the branches, but on their mass. The branch distribution n(s, M) (to be defined) of DLA is computed and its properties are compared with those found in self-similar deterministic fractal sets. A power-law behaviour is found in both cases. DLA also shows a striking corssover, which is independent of the cluster size. The Maximu...
Citation
Pastor-Satorras, R., Wagensberg, J. Branch distribution in diffusion-limited aggregation: a maximum entropy approach. "Physica A: statistical mechanics and its applications", 15 Febrer 1996, vol. 224, núm. 3-4, p. 463-479.
Keywords
DLA Branch distribution Maximum entropy
Group of research
SC-SIMBIO - Complex systems. Computer simulation of materials and biological systems

Participants